# SDR AALA201711099020

- Difficulty date: October 30, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL PLATE FORWARD SPLICE AT STRINGER 23R, FRAME 66.  REPLACED THE SILL PLATE IAW SRM 53-41-14.
